Forum

Plegridy

Morning all

looking for anyone that has experienced similar problems with this drug.

my husband has been on plegridy for six months and develops a rash around the injection site which is very common. What we have noticed is that the rash seems to linger for longer and this time the rash didn’t appear until about 10 days after injecting and a larger red patch. He is doing the recommended alternations of injection sites and we will contact his MS Nurse to discuss.

Also after administering plegridy my hubby will have several good days of no Brian fog cognitively he feels there is improvement although his main difficulty which lead to his diagnoses is vertigo and this remains 24/7 until bedtime for the last three years.

This time round after taking the drug his symptoms are worst, vertigo even more severe and extreme fatigue, he describes to me feeling he is fallen off a cliff as he reaches out for something, continued feeling of falling and that he could at any point hit the floor. When walking feels like legs are going through the floor and are heavy when walking extreme tiredness.

The main concern is how do we know that this DM drug is really working for him is the worsening of symptoms a relapse? what is a relapse’ we are both a bit unclear and just cannot get our heads around the issue.

He has tried Cinnarizine and betahistamin which didn’t help so stopped for the vertigo and has vestibular exercises that he does which has helped him to cope better and has learnt to make the best of a symptom that has completely changed his life, but the worsening of this symptoms is just hell on earth for him, every little daily function is performed while on a Ferris wheel, I just cannot image.

Regards

1 Like

Hello,

I am on Plegridy at the moment and I would say that worsening of the symptoms could possibly be a relapse or an exacerbation of his everyday symptoms (he could have an infection somewhere). If it is a new symptom then it needs to be reported to his MS Nurse. Could he get to a GP appointment? He sounds like he needs to see someone to get checked over, constant vertigo must be awful.

The way I would describe DMDs is they don’t improve symptoms, they work almost undercover if you like. It isn’t obvious until you look back and realise the relapses you have had were either not as bad or not as frequent. For me, I changed from Avonex to Plegridy and during the break I relapsed frequently and had terrible head symptoms but once the Plegridy kicked in the episodes haven’t been as severe.

I’m not very good at this but I hope I have helped a little. I would contact the Nurse so that they know what is happening at the moment.

Best wishes.

Sam